# SDR WX0A2016020473087

- Difficulty date: February 3, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- Aircraft time: 38,553 hours, 27,407 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: 392492
- Part serial: 5210
- Condition: Failed
- Location: Lt Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW WAS USING AUTO BRAKES FOR LANDING.  THE AUTO BRAKES WERE DISENGAGED BETWEEN 120 - 100 KTS BY APPLYING MANUAL BRAKING.  WHEN THE AUTO BRAKE SYS WAS DISENGAGED THE CREW FELT A JOLT BUT THE ACFT STAYED ON THE CENTERLINE THROUGHOUT THE ROLLOUT.  THE ACFT WAS BROUGHT TO A STOP ON THE RNWY & THE CREW NOTED A SLIGHT LIST TO THE LT.  THE FIRE DEPART WAS CALLED OUT TO INSPECT THE ACFT ON THE RNWY.  AT THE TIME OF THE CALL THE CREW WAS UNCLEAR IF ONE OR BOTH LT MAIN TIRES WERE BLOWN.  REPLACED 1 & 2 MLG.  REPLACED LT MLG BRAKES 1 & 2 IAW AMM 32-42-01 LEAK CHECKED GOOD IAW SAME.  PERFORMED TROUBLESHOOTING IAW MM 32-43-00-1-0.  FOUND LT OTBD DUAL SERVO CONTROL VLV NOT RELEASING LT BRAKES FROM LT HYD SYS DURING SKID TEST.  R & R LT OTBD CONTROL SERVO VLV IAW MM 32-43-03.  OPERATIONS & LEAK CHECKED GOOD.
